19 doctors weighed in:

Ideas? What medications can cause joint pain in hands?

19 doctors weighed in
Dr. Edward Hellman
Orthopedic Surgery
11 doctors agree

In brief: Variety

Almost any medication can cause some form of reaction.
I would not hesitate to be seen and go through your medication lost to see if any changes need to be made.

In brief: Variety

Almost any medication can cause some form of reaction.
I would not hesitate to be seen and go through your medication lost to see if any changes need to be made.
Dr. Edward Hellman
Dr. Edward Hellman
Thank
Dr. Thomas Namey
Internal Medicine - Rheumatology
9 doctors agree

In brief: Drug reaction?

Very unlikely, but possible! You need to see a specialist in rheumatology.

In brief: Drug reaction?

Very unlikely, but possible! You need to see a specialist in rheumatology.
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Dr. Ronald Krauser
Internal Medicine - Rheumatology
1 doctor agrees

In brief: Not very many

Hand pain is highly unlikely to be related to meds.
If you can list the meds that concern you then you can receive a more specific answer.

In brief: Not very many

Hand pain is highly unlikely to be related to meds.
If you can list the meds that concern you then you can receive a more specific answer.
Dr. Ronald Krauser
Dr. Ronald Krauser
Thank
Read more answers from doctors